# SDR SIMA200230302

- Difficulty date: October 10, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N330AE
- Make and model: Saab 340B
- Aircraft serial: 340B330
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A MBV INSPECTION, THE LEFT SIDE UPPER FLANGE OF THE LOWER FRAME AT STATION 258 WAS FOUND TO BE CORRODED BEYOND LIMITS.  COMPLETELY REMOVED CORROSION BY CUTOUT.  FABRICATED AN ANGLE AND SHIMS.  REPAIR DONE IAW SAAB 340 SRM (72LKS 3079 REV 40) 53-70-30 PARA 4 FIG 206/207.  (M)
